# SDR AALA20090811TUL16

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5R095000815
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY BEAM IS CORRODED BETWEEN STATION 1155-1212.  INSTALLED DOUBLER UNDER AARD 53-10-00-3.
